MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5536B400
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: left knee.Patient revised due to tibia component subsiding anteriorly.Surgery sheets and x-ray attached.No other information available due to hospital policy.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding malposition involving a triathlon baseplate was reported.The event was confirmed via clinician review - loosening and wear were also confirmed through this review.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: "the x-rays demonstrate a left tka with significant findings including marked differential in joint space between the medial and lateral compartments with near obliteration of the medial joint space.In addition, there is evidence of tibial subsidence consistent with loss of fixation.Mechanical failure of a total knee replacement secondary to wear and loss of tibial fixation is confirmed.The implant sheet from early 2025 confirms a revision surgery was completed but no other information regarding this surgery was provided.The root cause of these mechanical failures cannot be established from the information provided." -product history review: review of the device history records could not be performed as lot details were not provided.-complaint history review:there have been no other similar events for the reported lot.Conclusions: it was reported that 'patient revised due to tibia component subsiding anteriorly.' a review of the provided medical information by a clinical consultant indicated: "the x-rays demonstrate a left tka with significant findings including marked differential in joint space between the medial and lateral compartments with near obliteration of the medial joint space.In addition, there is evidence of tibial subsidence consistent with loss of fixation.Mechanical failure of a total knee replacement secondary to wear and loss of tibial fixation is confirmed.The implant sheet from early 2025 confirms a revision surgery was completed but no other information regarding this surgery was provided.The root cause of these mechanical failures cannot be established from the information provided." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRITANIUM BPLATE TRIATHLON S4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24159504
Report Number0002249697-2026-00051
Device Sequence Number21145174
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5536B400
Device Lot NumberCTD166559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale